MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF73
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Procedure: unknown.Event description: the device was used intraop - did not appear to be using excessive force or levering anything and the port broke during the operation.Another one of the same lot number was opened and used to complete the operation (lot 1527761).Additional information was provided as pcf ama territory manager on (b)(6) 2025 surgeon was using trocar as camera port.Surgeon was looking around abdominal cavity as normal when she heard a crack.Surgeon was looking around abdominal cavity as normal when she heard a crack.Reporting surgeon and nurse stated no undue force was being applied, and she was articulating scope as normal.Nil excessive leveraging of the scope.Port cracked in half towards the seal housing as per image.There was no clinical impact to the patient as a result of the event.User removed trocar and replaced with another ctf73 to resolve the situation.Nil issues.Scope in port was the other instrument used when the event occurred.Intervention: user removed trocar and replaced with another ctf73.Nil issues.Another one was opened.Lot number was the same 1527761.Patient status: stable.The date of the event is unknown.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured cannula shaft.The wall thickness of the cannula shaft near the fracture was measured and did not meet specifications.Based on the condition of the returned unit, it is likely that the reported event was due to the cannula being more susceptible to fracture.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure: unknown.Event description: the device was used intraop - did not appear to be using excessive force or levering anything and the port broke during the operation.Another one of the same lot number was opened and used to complete the operation (lot 1527761).Additional information was provided as pcf ama territory manager on (b)(6) 2025 surgeon was using trocar as camera port.Surgeon was looking around abdominal cavity as normal when she heard a crack.Surgeon was looking around abdominal cavity as normal when she heard a crack.Reporting surgeon and nurse stated no undue force was being applied, and she was articulating scope as normal.Nil excessive leveraging of the scope.Port cracked in half towards the seal housing as per image.There was no clinical impact to the patient as a result of the event.User removed trocar and replaced with another ctf73 to resolve the situation.Nil issues.Scope in port was the other instrument used when the event occurred.Intervention: user removed trocar and replaced with another ctf73.Nil issues.Another one was opened.Lot number was the same 1527761.Patient status: stable the date of the event is unknown.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21265005
Report Number2027111-2025-00335
Device Sequence Number18526361
Product Code GCJ
UDI-Device Identifier00607915123703
UDI-Public(01)00607915123703
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF73
Device Catalogue Number101478837
Device Lot Number1527761
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown